# SDR SWAA2025040205826

- Difficulty date: March 15, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK LBBL 17.24 LOCATED BS727E AFT CARGO COMPARTMENT 2025-203789<[01] STEP 4 AND 5 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 240497907; DUE DATE: 27-AUG-25;[02] REPAIRED CARGO TRACK LOCATED BS 727D + 13? TO BS 727E + 11? LBL 17.24 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 53-00-53-2R-3 REPAIR AND BOEING 737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPAIRED CARGO TRACK LOCATED BS 727D + 13? TO BS 727E + 11? LBL 17.24 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 53-00-53-2R-3 REPAIR AND BOEING 737-700 SRM 51-40-02. SEE INDIVIDUAL SIGN-OFF BELOW. RII;[04] CORRECTED STEP 3  REPAIRED CARGO TRACK LOCATED BS 727D + 13? TO BS 727E + 11? LBL 17.24 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 53-00-53-2R-3 REPAIR AND BOEING 737-700 SRM 51-40-02.
